Top 8 Doxylamine Succinate 50mg – Medicinal Sleep Aids

Top 8 Doxylamine Succinate 50mg – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Doxylamine Succinate Tablets, 25 mg, Amazon Basic Care Sleep Aid Tablets, 96 Count, Nighttime Sleep Aid to Help You Fall Asleep

#ad
Amazon Basic Care #ad - The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs. This nighttime sleep aid contains no pain reliever and is gluten free.

Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older. Use as a nighttime sleep aid. Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.

Gluten free. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. One tablet per dose helps to reduce difficulty falling asleep. Fall asleep: sleep is important.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.08 Pounds
Width2.88 Inches
Part Number441B8
Model441B8

2. KIRKLAND SIGNATURE

#ad

KIRKLAND SIGNATURE Signature Sleep Aid Doxylamine Succinate 25 Mg X 96 Tabs 53201812

#ad
KIRKLAND SIGNATURE #ad - The package dimension of the product is 3. 3cml x 3. 6cmw x 105cmH. Kirkland signature Sleep aid doxylamine succinate 25 mg x 96 Tabs.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKIRKLAND SIGNATURE #ad
Height3 Inches
Length1.5 Inches
Weight0.07 Pounds
Width1.5 Inches
Part Number53201812
Model53201812

3. KIRKLAND SIGNATURE

#ad

96 Tablets Pack of 4, Kirkland Signature Nighttime Sleep Aid Doxylamine Succinate 25 Mg

#ad
KIRKLAND SIGNATURE #ad - Inactive ingredients: dicalcium phosphate, FD&C blue #1 aluminum Lake, magnesium stearate, microcrystalline cellulose, sodium starch glycolate. Safe, proven effective, does not contain gluten. Active ingredient: doxylamine succinate 25 mg. Kirkland signature Sleep aid helps safely fall asleep fast. Not for children 12 years of age and under.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKIRKLAND SIGNATURE #ad
Height3 Inches
Length3 Inches
Weight0.2 Pounds
Width3 Inches
Part NumberASINPPOBTYO10258
ModelASINPPOBTYO10258

4. Kirkland

#ad

2 pack 192 Tablets, Kirkland Signature Sleep Aid Doxylamine Succinate 25 Mg

#ad
Kirkland #ad - 1 tablet per dose. Safe and effective. Fall asleep fast. Compare to the active ingredient in Unisom.
BrandKirkland #ad
ManufacturerKirkland #ad
Height5 Inches
Length3 Inches
Weight0.1 Pounds
Width2 Inches
Part Number1995
Model1995

5. Wellness Basics

#ad

96 Count Pack of 2, Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack

#ad
Wellness Basics #ad - Liquid Filled soft gels. Safe, non-habit forming. Maximum strength Nighttime sleep aid. Compare to the active ingredient in Unisom Sleep Gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Width2.09 Inches

6. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Sleep-Aid Softgels, Diphenhydramine HCl 50 mg, Relieves Occasional Sleeplessness, 96 Count

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in Amazon Basic Care Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Non-habit forming: amazon basic care nighttime sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming.

Be ready for the challenges of a new day. Compare to the active ingredient of Unisom SleepGels. Difficulty falling asleep or poor quality sleep can affect your day. Focus on sleep: your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. Amazon basic care nighttime sleep Aid softgels, with diphenhydramine HCl 50 mg as the active ingredient, relieve occasional sleeplessness.

Use: amazon basic care nighttime sleep aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Just one softgel in a single dose. Gluten free: this is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Weight0.22 Pounds
Width4.25 Inches
Part NumberPERRIGO716217
ModelPERRIGO716217

7. ValuMeds

#ad

ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl, 50 mg | Supports Deeper, Women, Restful Sleeping for Men

#ad
ValuMeds #ad - Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Talk to your doctor for more information.

Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

8. Unisom

#ad

Great for Difficulty Falling Asleep Due to Anxiety or Stress, 80 Count, Unisom SleepTabs, Fall Asleep Faster and Wake Up Feeling Refreshed, Non-Habit Forming Sleep Aid

#ad
Unisom #ad - Fall asleep faster: is anxiety, stress, or being overly tired keeping you tossing and turning at night? Do you struggle to fall asleep or stay asleep? Unisom sleep aids reduce your natural urge to stay awake, and may be the solution to your sleep problems.

A well stocked home medicine cabinet helps ensure relief is at hand when you need it. Unisom sleep aid: being well rested and getting enough sleep is essential to good health. Sleep aid: get rid of sleep deprivation with Unisom sleep aid products. Get the restfull sleep you need: unisom sleepgels are easy to swallow soft gels, without the chalky aftertaste of many sleep aids. Unisom uses a non-habit forming antihistamine to encourage drowsiness, so you fall asleep faster & wake up feeling refreshed.

Try our non-habit forming sleep tablets, melts, softgels, mini-capsules & liquids for nighttime sleeping solution for adults & children. Unisom's sleepgels, tabs, and liquids are non-habit forming sleep-aids to help you fall asleep faster and wake up feeling well rested and ready for the morning. A well rounded medicine cabinet: when you or a family member is in pain, sick, or just generally feeling under the weather, hurt, you don’t want to run to the pharmacy.
BrandUnisom #ad
ManufacturerChattem Inc. #ad
Height3 Inches
Length1 Inches
Weight0.08 Pounds
Width4.25 Inches
Part Number094-01-0934
Model094-01-0934